Good-$\lambda $ inequalities for wavelets of compact support

Volume 99 / 2004

Sarah V. Cook Colloquium Mathematicum 99 (2004), 7-18 MSC: 42C40, 42B25. DOI: 10.4064/cm99-1-2

Abstract

For a wavelet $\psi $ of compact support, we define a square function $S_{\rm w}$ and a maximal function $N{\mit \Lambda }.$ We then obtain the $L_p$ equivalence of these functions for $0< p <\infty $. We show this equivalence by using good-$\lambda $ inequalities.

Authors

  • Sarah V. CookDepartment of Mathematics and Statistics
    Washburn University
    Topeka, KS 66621, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image